UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7529

タイトル: The L^p Boundedness of Wave Operators for Schrodinger Operators with Threshold Singuralities I. The Odd Dimesional Case
著者: Yajima, Kenji
発行日: 2006年3月21日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 13 (2006), No. 1, Page 43-93
抄録: Let $H=-\lap +V(x)$ be an odd $m$-dimensional Schr\"odinger operator, $m \geq 3$, $H_0=-\lap$, and let ${\ds W_\pm=\lim_{t\to \pm \infty} e^{itH}e^{-itH_0}}$ be the wave operators for the pair $(H, H_0)$. We say $H$ is of generic type if $0$ is not an eigenvalue nor a resonance of $H$ and of exceptional type if otherwise. We assume that $V$ satisfies $\Fg(\ax^{-2\s}V) \in L^{m_\ast}$ for some $\s>\frac{1}{m_\ast}$, $m_\ast=\frac{m-1}{m-2}$. We show that $W_\pm$ are bounded in $L^p(\R^m)$ for all $1\leq p \leq \infty$ if $V$ satisfies in addition $|V(x)|\leq C \ax^{-m-2-\ep}$ for some $\ep>0$ and if $H$ is of generic type; and that $W_\pm$ are bounded in $L^p(\R^m)$ for all $p$ between $\frac{m}{m-2}$ and $\frac{m}{2}$ but not for $p$ outside the closed interval $[\frac{m}{m-2}, \frac{m}{2}]$ if $V$ satisfies $|V(x)|\leq C \ax^{-m-3-\ep}$ and if $H$ is of exceptional type. This in particular implies that the continuous part of the propagator satisfies the $L^p$-$L^q$ estimates $\|e^{-itH}P_c(H)u \|_p \leq C |t|^{\frac{1}{m}\left(\frac12-\frac{1}{q}\right)}\|u\|_q$ for the dual exponents $\frac{1}{p}+\frac1{q}=1$ such that $1\leq q\leq 2 \leq p\leq \infty$ if $H$ is of generic type, and for $\frac{m}{m-2}< q\leq 2 \leq p < \frac{m}{2}$, $m \geq 5$, or $\frac32<q\leq 2 \leq p<3$, $m=3$, if $H$ of exceptional type.
URI: http://hdl.handle.net/2261/7529
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms130103.pdf378.31 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください